# SDR UPS98225578

- Difficulty date: January 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N943UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19102
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, SEVERAL AREAS OF CORROSION ON UPPER CHORD OF FLOORBEAM, BS 344 BL 0 TO LBL 50.  ALSO, EXISTING SPLICE FROM LBL 54 TO RBL 16.  NEW UPPER CHORD OF BS 344 FLOORBEAM REPLACED IAW SRM 51-30-02 AND DRAWING 65-16316.
